# SDR SWAA2022101746843

- Difficulty date: September 29, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 52,718 hours, 31,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT FROM STA 500A TO STA 500C+10; RBL 23 TO 25; WL 157. / [01] BLENDED CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT ; WORK AREA BS 500A+2 ; L 1.0' X W 1.0' X D 0.010' ; BS 500A+6 ; L 1.0' X W 1.0' X D 0.006'; BS 500A+7; L 0.5' X W 0.5' X D 0.007' ; BS 500A+10; L 1.0' X W 1.0' X D 0.007' ; BS 500A+12 ; L 1.0' X W 1.0' X D 0.006 ; BS 500A+14; L 0.5' X W 0.5' X D 0.010' ; BS 500A+15; L 0.5' X W 0.5' X D 0.010' ; BS 500A+16; L 1.0' X W 1.0' X W 0.008 ; BS 500B+1; L 0.5' X W 0.5' X D 0.007' ; BS 500B+2; L 1.0' X W 1.0' X D 0.008' ; BS 500B+6; L 1.0' X W 1.0' X D 0.009; BS 500B+14 ; L 1.0' X W 1.0' X D 0.005' ; BS 500B+18; L .5' X W 0.5' X D 0.007 ; BS 500B+19; L 1.0' X W 1.0' X D 0.007' ; BS 500C+2; L 1.0' X W 1.0' X D 0.007' ; BS 500C+4; L 1.0' X W 1.0' X D 0.008 ; BS 500C+6; L 1.0' X W 1.0' X D 0.007' ; BS 500C+9; L 0.5' X W 0.5' X D 0.007' ;BS 500C+10; L 1.0' X W 1.0' X D 0.007' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 ; USED DEPTH GAGE ; ID:ATS2473 ; S/N: UNKNOWN ; DUE: 08/2023;[02] SRM 53-00-53-1A-2 IS APPLICABLE FOR THIS;[03] VERIFIED CORRECTIVE ACTION #1 AND 2;[04] LOCATED AND DRILLED NEW FCB FLOOR TO SIDEWALL SUPPORT FROM BS 500A-500D; RBL 25; WL 157 FROM BAC1496-444#7075T62 LOT#1501239-1. APPLIED CHEMICAL CONVERSION COATING IAW SRM 51-40-05; SOPM 20-43-03; BOEING DWG 143A7505 AND BOEING DWG 143A7500. OK TO APPLY PRIMER;
